Thursday, 13 October 2022

Dutch-Estonian industrial seminar "Power of Tomorrow"

10:00 - 10:00
Event Moderators
Duration: 0 min
speaker
Thijs de Neeve

Export Counsellor at Enterprise Estonia in Benelux

speaker
Eero Raun

Development Advisor, Estonian Engineering Federation

10:00 - 10:15
Opening of the seminar What is the value proposition of Estonian industry?
Duration: 15 min

What is the value proposition of Estonian industry?

speaker
Sille Kraam

 Deputy Secretary of State for Economic Development, Ministry of Economic Affairs and Communications

10:15 - 11:45
Panel 1: Maritime Industry
Duration: 90 min
speaker
10:15 - 10:25

How to do business with global Dutch companies like Damen?

Kaarel Trei, Member of the Board, Muvor OÜ UK

speaker
10:25 - 11:10

Projects, cooperation, opportunities

Peter Cortie, SRC Netherlands, Board Member

In the maritime supply chain, Estonia can no longer (and should no longer) compete on price. And it doesn't need to, given the supply experience and quality requirements of the Estonian industry. Estonia has sufficient capabilities and skills to automate and digitise the maritime industry. Demand for industrial IT and cyber security expertise is growing. We explore how cooperation with the Netherlands could strengthen Estonia's future position in the maritime industry.

speaker
11:10 - 11:45

Discussion panel: challenges and opportunities for industry in Estonia

  • Peter Cortie - SRC Netherlands, Board Member
  • Jaak Viilipus - Head of the Maritime Economy Department, Ministry of Economic Affairs and Communications, Sweden
  • Kristjan Tabri, DSc - Head of the Competence Centre for Marine Technology, Tallinn University of Technology, Member of the Board of the Estonian Marine Industries Association.
  • Rimo Timm - Baltic Workboats sales- and marketing manager
     
11:45 - 12:15
Coffee break and free communication
Duration: 30 min
speaker
Waiting You Back!
12:15 - 13:45
Panel 2: Open Sea Windfarms
Duration: 90 min
speaker
12:15 - 12:25

How to get a 10 million contract with the Dutch?

Nadezda Vassilyeva, Sales Director, Marketex Offshore Constructions (BLRT Group)

speaker
12:25 - 13:10

Projects, cooperation, opportunities

Edwin van de Brug, Van Oord Offshore Wind Regional Manager


A renowned wind farm pioneer gives an overview of offshore wind developments in recent years and lessons learned. As offshore
wind sector has started to grow explosively, major new global challenges are emerging. We will also look at
key considerations for Estonian suppliers when doing business with the Dutch.

speaker
13:10 - 13:45

Discussion panel: challenges and opportunities for industry in Estonia

  • Edwin van de Brug - Van Oord Offshore Wind Area Manager
  • Kristo Kaasik - Head of Renewable Energy, Ministry of Economic Affairs and Communications
  • Terje Talv - Estonian Wind Energy Association CEO
  • Nadezda Vassiljeva - Sales Director Marketex Offshore Constructions (BLRT Group)
     
13:45 - 15:00
Lunch break and tour of the Instrutec / GreenExpo 2022 exhibition
Duration: 75 min
15:00 - 16:30
Panel 3: Hydrogen Energy
Duration: 90 min
speaker
15:00 - 15:10 Madis Raukas

Why introduce green energy in your business?

Madis Raukas, Head of Applied Research Department, EAS

speaker
15:10 - 15:55 Petrus Postma

Projects, cooperation, opportunities

Petrus Postma - &FLUX co-founder, Estonian Hydrogen Corps


The Netherlands is positioning itself at the absolute forefront of the hydrogen economy, but they too have a question: where to get the technology? Let's find out? What are the technology challenges in the context of Northern Europe and what could be Estonia's value proposition?

speaker
15:55 - 16:30

Discussion panel: challenges and opportunities for industry in Estonia

  • Petrus Postma - &FLUX co-founder, Estonian Hydrogen Corps.
  • Annely Akkermann - Member of the Riigikogu, Chair of the Hydrogen Technology Support Group.
  • Marek Alliksoo - Member of the Board of the Estonian Hydrogen Technologies Association, Skycorp CEO
  • Margus Vihman - Member of the Board of AS Tallinna Sadam
16:30 - 16:45
Closing words
Duration: 15 min
speaker
Raul Kütt

Raul Kütt - CEO of the Estonian Engineering Federation

16:45 - 17:00
End of the Seminar and free communication
Duration: 15 min

Conference "Green lifeline"

On Friday 14 October, the Green Lifeline conference will look at the state of play in the solar and electricity markets and explore what will happen next when financing for cars with internal combustion engines ends in 2035. 

Enter
WE RECOMMEND WE RECOMMEND

Our client service is more than happy to answer Your questions!

To contact us choose one of the icons from above or leave us a quick Facebook message using the button below.